Publication
Title
The Robin problem for the Helmholtz equation in a starlike planar domain
Author
Abstract
Language
Dutch
Source (journal)
Georgian mathematical journal. - Lemgo, 1994, currens
Publication
Lemgo : 2011
ISSN
1072-947X
Volume/pages
18:3(2011), p. 465-479
ISI
000296166100004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.09.2011
Last edited 22.09.2018
To cite this reference